# SDR GTIA030966

- Difficulty date: November 8, 2003
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N831NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49617
- System (JASC): 2565 · Escape Slide
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT CABIN FLOOR PANEL 886-946 METAL SUPPORT WORN THROUGH, CRACKED.  REMOVED WORN SUPPORT.  INSTALLED NEW SUPPORT CHANNEL.  (M)
